Translator Disclaimer
December 2009 On linear resolution of powers of an ideal
Keivan Borna
Osaka J. Math. 46(4): 1047-1058 (December 2009).


In this paper we give a generalization of a result of Herzog, Hibi, and Zheng providing an upper bound for regularity of powers of an ideal. As the main result of the paper, we give a simple criterion in terms of Rees algebra of a given ideal to show that high enough powers of this ideal have linear resolution. We apply the criterion to two important ideals $J,J_{1}$ for which we show that $J^{k}$, and $J_{1}^{k}$ have linear resolution if and only if $k\neq 2$. The procedures we include in this work is encoded in computer algebra package CoCoA [3].


Download Citation

Keivan Borna. "On linear resolution of powers of an ideal." Osaka J. Math. 46 (4) 1047 - 1058, December 2009.


Published: December 2009
First available in Project Euclid: 15 December 2009

zbMATH: 1183.13016
MathSciNet: MR2604920

Primary: 13D02
Secondary: 13P10

Rights: Copyright © 2009 Osaka University and Osaka City University, Departments of Mathematics


Vol.46 • No. 4 • December 2009
Back to Top